# SDR FDEA202105201473

- Difficulty date: May 20, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 31,282 hours, 17,349 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A57110530211
- Condition: Cracked
- Location: Frm 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HOLE X LOCATED ON FR 47 CENTER WING BOX CORNER   VERTICAL FITTING AT REAR SPAR RH WING , CRACK DIRECTION: 07 OCLOCK (LOOKING AFT   TO FWD) D1-D2:0.8005 INCH APPROX PERFORMED PERMANENT REPAIR ON HOLE X LOC. ON FR47 CENTER WING BOX CORNER   VERTICAL FTTING AT REAR SPAR RH WING IAW EA# 6-5710-T0361859 P1.
